# SDR 2002UALA00354

- Difficulty date: March 5, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 36,540 hours, 13,442 cycles
- Engine: Pwa PW2037
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: BEA7300029685
- Condition: Failed
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

RIGHT NOSE WHEEL BEARING FAILED ON TAXI.  SMOKE AND SMALL FLAME FROM WHEEL.  RT NLG OUTBOARD BEARING FAILED.  REPLACED NLG AXLE AND BOTH NLG WHEELS.  PERFORMED NWS TEST.
